# SDR SWAA2020061591917

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 48,390 hours, 24,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT ARE INOP THROUGHOUT CABIN.    REPLACED (3) BATTERY SUPPLY PACKS (PASS CABIN) IAW B 737-700 AMM 33-51-06-960-806 AND AMM 33-51-06-960-806 OPS CHECK GOOD REPLACED (4) EACH CHARGERS AMM 33-51-06-960-806 OPS CHECK GOOD WN 9149 WN 9146 A TAG # WN9152 ET1488 ET1486 ET1487 WN2705 ET1485 WN9041 WN9042
